Math @ Duke
|
Publications [#287110] of Ingrid Daubechies
Papers Published
- Aerts, D; Daubechies, I, A characterization of subsystems in physics,
Letters in Mathematical Physics, vol. 3 no. 1
(January, 1979),
pp. 11-17, Springer Nature, ISSN 0377-9017 [doi]
(last updated on 2025/04/04)
Abstract: Working within the framework of the propositional system formalism, we use a previous study [1] of the description of two independent physical systems as one big physical system to derive a characterization of a (non-interacting) physical subsystem. We discuss the classical case and the quantum case. © 1979 D. Reidel Publishing Company.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|